Request file

Review/Citation:  CALISTI, Valentin, LUCARDESI, I., SCHEID, J.-F. Shape sensitivity analysis of a 2D fluid-structure interaction problem. Journal of Optimization Theory and Applications. 2023, 199(1), 36-79. ISSN 0022-3239. E-ISSN 1573-2878
Requested document:  Calisti1.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)


  This site uses cookies to make them easier to browse. Learn more about how we use cookies.